Numbers at work and play

Igor E. Shparlinski

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
11 Downloads (Pure)
Original languageEnglish
Pages (from-to)334-342
Number of pages9
JournalNotices of the American Mathematical Society
Issue number3
Publication statusPublished - Mar 2010

Bibliographical note

Copyright 2010 American Mathematical Society. First published in Notices of the American Mathematical Society, 57(3), 334-342, published by the American Mathematical Society. The original article can be found at

Cite this